MathSciNet Relay Station
MathSciNet bibliographic data
MR2721644 (2012a:46100) 46L05 (11R56 16D30 58B34)
Li, Xin Ring $C\sp *$-algebras. Math. Ann. 348 (2010), no. 4, 859–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement